# SDR DALA2016042703379

- Difficulty date: April 13, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N762BC
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Case
- Condition: Corroded
- Location: Rudder Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM ACTUATOR CASE HARDWARE BADLY RUSTED.  R & R VERTICAL STABILIZER RUDDER TRIM ACTUATOR IAW AMM 27-21.  OPS CK GOOD.
